RUS
ENG
Full version
JOURNALS
// Differentsial'nye Uravneniya
// Archive
Differ. Uravn.,
2000
Volume 36,
Number 12,
Pages
1710–1711
(Mi de10295)
This article is cited in
2
papers
Short Communications
Problems without Initial Conditions for Degenerating Parabolic Equations
G. O. Vafodorova
Tajik Technical University
UDC:
517.956.4
Received:
29.11.1999
Fulltext:
PDF file (285 kB)
Cited by
English version:
Differential Equations, 2000,
36
:12,
1876–1878
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025